# SDR UIEA2014111700596

- Difficulty date: November 17, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,511 hours, 76,008 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMB EICAS ADVISORY LT ENG PRV STATUS MSG.  CLEARED STATUS & OPERATIONS CHECKED IAW AMM 36-11-18 413-415.  OPERATIONS CHECKED OK.
